Processing may take a few seconds...

Article


Title

RBF-DQ algorithms for elliptic problems in axisymmetric domains

Authors

[ 1 ] Instytut Mechaniki Stosowanej, Wydział Inżynierii Mechanicznej, Politechnika Poznańska | [ P ] employee

Scientific discipline (Law 2.0)

[2.8] Mechanical engineering

Year of publication

2022

Published in

Numerical Algorithms

Journal year: 2022 | Journal volume: vol. 89 | Journal number: iss. 1

Article type

scientific article

Publication language

english

Keywords
EN
  • Differential quadrature
  • Radial basis functions
  • Poisson equation
  • Biharmonic equation
  • Cauchy-Navier equations of elasticity
Date of online publication

29.04.2021

Pages (from - to)

33 - 63

DOI

10.1007/s11075-021-01105-w

URL

https://link.springer.com/article/10.1007%2Fs11075-021-01105-w

Points of MNiSW / journal

100.0

Impact Factor

3.041 [List 2020]

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.